# SDR FDKA200805202

- Difficulty date: May 17, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N833MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145327
- Aircraft time: 17,267 hours, 16,309 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6031 JFK-IAD, ROW 12 EMERG LIGHT INOP.  MX RESET SYSTEM.
